# SDR FDEA201512184028

- Difficulty date: December 18, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 58,814 hours, 23,065 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 143N61004
- Part serial: 000533
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO F-5210-7-5003 PT 4, INSPECTION OF THE INNER CHORD OF THE R2 DOOR FRAME AT THE UPPER CUT OUT WAS FOUND TO BE CRACKED.  COMPLIED WITH REPAIR ON NR 2 RT DOOR FRAME AT UPPER HINGE CUT OUT IAW SRM 52-10-02-2R REPAIR 1& EA F-5210-T0322267 P1. DOORS-PASSENGER/CREW-R2 DOOR   UPPER HINGE SRM-REPAIR RSC.
